Geometrical Versions of improved Berezin-Li-Yau Inequalities

File Description SizeFormat 
2011-01-01-04.pdfPublished version372.22 kBAdobe PDFDownload
Title: Geometrical Versions of improved Berezin-Li-Yau Inequalities
Author(s): Geisinger, L
Laptev, A
Weidl, T
Item Type: Journal Article
Editor(s): ArXiv
Publication Date: 1-Jan-2011
Date of Acceptance: 1-Jan-2011
ISSN: 1664-039X
Publisher: European Mathematical Society
Start Page: 87
End Page: 109
Journal / Book Title: Journal of Spectral Theory
Volume: 1
Issue: 1
Copyright Statement: © 2016 EMS Publishing House. All rights reserved
Keywords: Science & Technology
Physical Sciences
Mathematics, Applied
Dirichlet-Laplace operator
semi-classical estimates
Berezin-Li-Yau inequality
Publication Status: Published
Appears in Collections:Pure Mathematics
Faculty of Natural Sciences

Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons